# SDR SWAA2024092034462

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER SKIN AT #4 RIB INSTALLATION AREA HAS ELONGATED HOLES<[01] REMOVED DAMAGED AT L/H HORIZONTAL STAB UPPER SKIN AT#4 RIB AREA AS PER SRM 51-10-02-0G-0 AND SRM 55-10-01-2R-3. FABRICATED REPAIR PARTS DOUBLER AND FILLER AT LT HORIZONTAL STAB UPPER SKIN MATERIAL USED FOR DOUBLER 2024-T3.080 MATERIAL USED FOR FILLER 2024-T3.063 SRM 55-10-01-2R-3 REPAIR 3 AND SRM 51-40-05-0G-0 AND INSTALLED UPPER SKIN DOUBLER AND FILLER AS PER REF B/737 SRM 55-10-01-2R-3 REPAIR3.;[02] CORRECTION TO STEP 1: REMOVED DAMAGED AT L/H HORIZONTAL STAB UPPER SKIN AT#4 RIB AREA AS PER SRM 51-10-02-0G-0 AND SRM 55-10-01-2R-3. FABRICATED REPAIR PARTS DOUBLER AND FILLER AT LT HORIZONTAL STAB UPPER SKIN MATERIAL USED FOR DOUBLER 2024-T3.080 MATERIAL USED FOR FILLER 2024-T3.063 SRM 55-10-01-2R-3 REPAIR 3 AND SRM 51-40-05-0G-0 AND INSTALLED UPPER SKIN DOUBLER AND FILLER AS PER REF B/737 SRM 55-10-01-2R-3 REPAIR3. *INSTALLATION OF L/H HOZ RIB #4 WILL BE ACCOMPLISHED ON [TTG8Q00VGLVC].;[03] FINAL INSPECTION; VERIFIED STEP #2.
